Im 17 and had sex with my new bf for the 1st time about 21 days ago, the condom split and i took the morning after pill within 10 hours. To be sure i took a pregnancy test which showed that all was clear. Still being the worried person i am i took another to be sure which also came up clear! but in the last few weeks i havnt stopped eating at all, my stomach definetly looks bigger and i keep getting stomach pains. I keep thinking my period is about to start but it neva does, i dont even know when to expect it so i cant stop pannicking. My friends know what is going on but i cant tell my parents and as far as my boyfriend knows im not pregnant!
please could someone try to explain what could be happening or give me some advice
thank u so much!!!
Hi Rachael : to be on the safe side I’d take another HPT in a week or two but it really could be your body reacting to the morning after pill. Its a big dose of hormones to take in one little pill and you might simply be getting a bigger PMS reaction because of it. Dont forget a lot of PMS and early pregnancy symptoms are the same. You might also find your cycle is a little more irregular the next month or two because of the MAP. You might get some spotting because of it. So like i say to put your mind at rest take a further test especially if you dont get your next period.
I just read your post. It’s very unlikely that your stomach would be getting larger after not even a month, its probably you just being paranoid. Just relax, dont go around telling anyone just yet, and if you are late for your period by 3 -7 days do some home tests and even go to the doctors to do a test there. You are most likely not pregnant, but check anyway. Dont panic so much, it wont do you any good.
Viewing 3 posts - 1 through 3 (of 3 total)
The forum ‘Personal Experiences – Just Let It Out!’ is closed to new topics and replies.